# SDR ASMF201501014

- Difficulty date: November 14, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 31,024 hours, 11,832 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE ANTI-SKID LIGHT TURNED ON WAS DETECTED ON CABIN CREW.  PERFORMED FIM 32-42 TASK 829 PROCEDURE, CONFIRMING THE FAILURE, SO THE ANTI-SKID SYS WAS DEFERRED IAW MEL 32-2-2 CAT C.  ACFT PERFORMED AN UNSCHEDULED LANDING DUE TO RAIN IN THE DESTINATION STATION.  SUCH CONDITION IS AN OPERATION LIMITATION WITH THIS SYS DEFERRED.  FIM 32-42 TASK 805 PROCEDURE WAS PERFORMED, NOT CONFIRMING THE FAILURE, TESTED CORRECT.
